# SDR AALA202205101966

- Difficulty date: May 2, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 28,992 hours, 11,595 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21444
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 1,459 hours, 591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ESCAPE SLIDE TOUCHING FUSELAGE WHEN OPEN. REPLACED SLIDE PER AMM 25-62-44.
